# SDR CALA0001947

- Difficulty date: December 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN FLOOR SUPPORT ANGLE IN AFT PIT AT STA 1003, LBL 12. THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-4, 53-01, FIGURE 2, 53-14-3, FIGURE 5, 51-10-3, AND 51-30-2.
